# SDR SWAA2025121241367

- Difficulty date: December 1, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8834L
- Make and model: Boeing 737-8
- Aircraft serial: 67752
- Aircraft time: 9,806 hours, 5,338 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231QF DELAMINATED.   REMOVED AND REPLACED THE FLOORBOARD IAW AMM 53-21-00.
